# SDR CALA9800476

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER CHORD IN CENTER CARGO AREA CORRODED AT STA 1761, STRINGER 51 TO 47L.  THE CORRODED AREA WAS REMOVED.  A NEW PART AND SHEAR CLIP WERE FABRICATED IAW SRM 51-20-00.  THE AREA WAS REWORKED, REINFORCED, AND RIVETED IAW 53-30-00, FIGURE 9 AND 51-31-01.
